# SDR DLL10960689

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Lt/Rt
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL, AFT OF A/C FILLED WITH HAZY SMOKE AND ALL LAV SMOKE DETECTORS WENT OFF, PACK TEMPS NORMAL.  RAN ENGS AND ALL THREE PACKS.  FOUND NR 2 PACK RUNNING HOT AND GIVING OFF ODOR.  LOCKED NR 2 PACK VALVE CLOSED AND FWD TO MCO AND PLAC PER 21-51-07A.  REPLACED WATER SEPARATOR BAGS, RAN ALL PACKS AND NO ODOR NOTED, INSPECTED CROSSFEED VALVES FOR OIL CONTAMINATION, NONE FOUND.
